Chemists’ Own Ibuprofen Double Strength Tablets 400mg 12

Chemists’ Own Ibuprofen Double Strength Tablets 400mg 12

$3.05

Provides temporary relief from pain and inflammation.

Availability: 5 in stock SKU: 9350299013580 Categories: , ,

Description

Provides temporary relief from pain and inflammation.

Brand

Chemists' Own

Chemists' Own is a trusted pharmacy-exclusive brand offering quality, affordable healthcare products across pain relief, cold and flu, allergy, vitamins, and personal care as a value alternative.

Reviews

There are no reviews yet.


Only logged in customers who have purchased this product may leave a review.

Product Information

Ingredients

IBUPROFEN

Direction

Adults and children 12 years and over: Take 1 tablet with water every 4 to 6 hours as necessary. Do not take more than 3 tablets in 24 hours. Do not chew the tablets. Store Below 25ºC

Warnings

Do not use this product if you: have a stomach ulcer, impaired kidney function or heart failure, are allergic to ibuprofen or other anti-inflammatory medicines, are trying to become pregnant or during the first 6 months of pregnancy. Do not use at all during the last 3 months of pregnancy. Unless advised by a doctor, do not use this product: if you have asthma, for more than a few days at a time. Unless advised by a doctor or pharmacist, do not: use with products containing ibuprofen, aspirin or other anti-inflammatory medicines or with medicines that you are taking regularly. Always read the label and follow the directions for use. Incorrect use could be harmful.

General Information

For the temporary relief of pain and/or inflmmation associated with: headache, migraine headache, tension headache, sinus pain, toothache, dental procedures, backache, muscular aches and pains, period pain, sore throat, tennis elbow, arthritis, rheumatic pain, aches and pains associated with colds and flu. Also reduces fever.